MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH ONETOUCH VERIO FLEX; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH ONETOUCH VERIO FLEX; GLUCOSE MONITORING SYS/KIT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On december 20, 2024, a reporter for the lay user/patient contacted lifescan (lfs) united states, alleging that the patient¿s onetouch verio flex meter read inaccurately low compared to their feelings and/or normal readings.The complaint was classified based on the customer care agent (cca) documentation, since contact information for the patient was not provided to obtain further information.It was not reported when the alleged meter inaccuracy began.No specific readings were provided.It was not reported if the patient takes medication to manage their diabetes or if they made any changes to their usual diabetes management regimen in response to the alleged issue.It was not reported if the patient developed any symptoms, however, the reporter mentioned that at an unspecified date and time the emergency medical services (ems) were notified for assistance since the result on the subject meter was ¿too low¿.When ems arrived, the reporter indicated that the patient received a blood glucose test and unspecified treatment.The reporter declined to provide further information.The reporter declined to complete the troubleshooting process.This complaint is being reported because the patient reportedly required medical intervention for a possible acute complication of diabetes while using the product.There is insufficient information to rule out the contribution of the subject meter to the event.

Brand Name
ONETOUCH VERIO FLEX
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
dammstrasse 19
zug 6300
SZ  6300
MDR Report Key21108193
Report Number2939301-2025-00001
Device Sequence Number18338586
Product Code NBW
UDI-Device Identifier00353885010986
UDI-Public00353885010986
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown